@article{(International Science Index):https://publications.waset.org/pdf/503,
	  title     = {Some Complexiton Type Solutions of the (3+1)-Dimensional Jimbo-Miwa Equation},
	  author    = {Mohammad Taghi Darvishi and  Mohammad Najafi},
	  country	= {},
	  institution	= {},
	  abstract     = {By means of the extended homoclinic test approach (shortly EHTA) with the aid of a symbolic computation system such as Maple, some complexiton type solutions for the (3+1)-dimensional Jimbo-Miwa equation are presented.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {7},
	  year      = {2011},
	  pages     = {1097 - 1099},
	  ee        = {https://publications.waset.org/pdf/503},
	  url   	= {https://publications.waset.org/vol/55},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {International Science Index 55, 2011},
	}